Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Discontinuous semilinear differential equations and multiple valued maps


Author: Jeffrey Rauch
Journal: Proc. Amer. Math. Soc. 64 (1977), 277-282
MSC: Primary 35G30
DOI: https://doi.org/10.1090/S0002-9939-1977-0442453-6
MathSciNet review: 0442453
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: To treat boundary value problems with nonlinearity of the form $ g(u)$ where $ g \in L_\infty ^{{\text{loc}}}({\mathbf{R}})$ one must extend g to be multiple valued. Once this is done weak solutions are obtained.


References [Enhancements On Off] (What's this?)

  • [1] H. Brézis, Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland, Amsterdam, 1973. MR 50 # 1060.
  • [2] P. McKenna and J. Rauch, Strongly nonlinear perturbations of nonnegative boundary value problems with kernel (to appear). MR 491053 (81m:35032)
  • [3] J. L. Lions, Quelque méthodes de résolutions des problèmes aux limites now linéaires, Dunod; Gauthier-Villars, Paris, 1969. MR 41 #4326. MR 0259693 (41:4326)
  • [4] W. Strauss, On weak solutions of semilinear hyperbolic equations, An. Acad. Brasil. Ci. 42 (1970), 645-651. MR 0306715 (46:5837)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35G30

Retrieve articles in all journals with MSC: 35G30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0442453-6
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society